# SDR V0XR20101223022

- Difficulty date: December 23, 2010
- Submitted: December 23, 2010
- Operation: General aviation
- Filed by: Avmax Montana, Inc, repair station V0XR413Y
- Aircraft: N833HK
- Make and model: Emb EMB-145LR
- Aircraft serial: 145240
- Aircraft time: 25,762 hours, 22,733 cycles
- Engine: Rroyce AE3007A12
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Profile
- Part number: 14525523003
- Condition: Corroded
- Location: Zone 100
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(V0XR) LT PROFILE ANGLE BEAM AT FR 66-67 IS CRACKED UNDER BAGGAGE COMPARTMENT. R & R BEAM. W/C 1136
